Open Access
Translator Disclaimer
December 2016 Schur-convexity of the Catalan–Qi function related to the Catalan numbers
Feng Qi, Xiao-Ting Shi, Mansour Mahmoud, Fang-Fang Liu
Author Affiliations +
Tbilisi Math. J. 9(2): 141-150 (December 2016). DOI: 10.1515/tmj-2016-0026

Abstract

In the paper, the authors present the Schur-convexity of the absolute of the logarithm of the Catalan–Qi function and prove the logarithmically complete monotonicity of the Catalan–Qi function.

Citation

Download Citation

Feng Qi. Xiao-Ting Shi. Mansour Mahmoud. Fang-Fang Liu. "Schur-convexity of the Catalan–Qi function related to the Catalan numbers." Tbilisi Math. J. 9 (2) 141 - 150, December 2016. https://doi.org/10.1515/tmj-2016-0026

Information

Received: 28 June 2016; Accepted: 1 December 2016; Published: December 2016
First available in Project Euclid: 12 June 2018

zbMATH: 06672832
MathSciNet: MR3589374
Digital Object Identifier: 10.1515/tmj-2016-0026

Subjects:
Primary: 11B83
Secondary: 05A15, 11B75, 26A48, 26B25, 33B15, 44A10

Rights: Copyright © 2016 Tbilisi Centre for Mathematical Sciences

JOURNAL ARTICLE
10 PAGES


SHARE
Vol.9 • No. 2 • December 2016
Back to Top